The MathNet Korea
Information Center for Mathematical Science


Information Center for Mathematical Science

Annales Polonici Mathematici
( Vol.51 NO.1 / 1990 )
home Mean Value Theorems for Linear and Semi-Linear Rotation Invariant Operators
Pages 341-348
Bogdan Ziemian,
home Parabolic Equations with Coefficients Depending on $t$ and Parameters
Pages 325-339
T. Winiarska,
home Paley-Wiener Theorems for the Mellin Transformation
Pages 313-324
Zofia Szmydt,
home Kato-Protter Type Inequalities, Bounded Vectors and the Exponential Function
Pages 303-312
F. H. Szafraniec,
home On Series of Homogeneous Polynomials and their Partial sums
Pages 289-302
Jozef Siciak,
home Global Asymptotic Behavior of Solutions of Positively Damped Lienard Equations
Pages 283-288
George seifert,
home Newton Polygons and the Lojasiewicz Exponent of a Holomorphic Mapping of $C^2$
Pages 275-281
Arkadiusz Ploski,
home A Cantor Regular Set which does not have Markov's Property
Pages 269-274
W. Plesniak,
home Remarks on some Generalizations of Asymptotic Periodicity in Dynamical Systems on Metric Spaces
Pages 259-268
Andrzej Pelczar,
home Commutation Relations Involving Spectrally Scattered Operators
Pages 255-258
W. Mlak,
home A Jacobian Condition for Injectivity of Differentiable Plane Maps
Pages 249-254
Gary H. Meisters, Czeslaw Olech,
home Nonlinear Eigenvalue Problems with the Parameter Near Resonance
Pages 241-248
Jean Mawhin, Klaus Schmitt,
home Control of Quasi-Differential Equations
Pages 229-239
L. Markus,
home On the Structure of Mellin Distributions
Pages 219-228
Grzegorz Lysik,
home Approximate Fixed Points for Nonexpansive Mappings in Uniformly Convex Spaces
Pages 189-193
W. A. Kirk, Carlos Martinez-Yanez,
home On a Generalization of the Perron Integral on One-Dimensional Intervals
Pages 205-218
Jaroslav Kurzweil, Jiri Jarnik,
home Metrization of $D_E[0,1]$ by Hausdorff Distance Between Graphs
Pages 195-203
Jan Kisynski,
home A Simple Boundedness Theorem for a Lienard Equation with Damping
Pages 183-188
Junji Kato,
home Lyapunov Numbers for a Countable System of Ordinary Differential Equations
Pages 167-178
A. F. Ize,
home A Note on Holomorphic Mappings with Two Fixed Points
Pages 179-182
Marek Jarnicki, Piotr Tworzexski,